# SDR DHL2006782

- Difficulty date: August 24, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163585
- Part serial: BN722
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E FLAP ASSEMBLY T/E SEGMENT HAS TWO AREAS OF DELAMINATION BETWEEN THE FLAP TRACKS AND ONE AREA AT INBOARD END WHERE A PREVIOUS REPAIR IS LIFTING AND OPENED UP.
